# SDR DALA2023011300292

- Difficulty date: January 10, 2023
- Submitted: January 23, 2023
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 81,827 hours, 10,742 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Deu
- Condition: Faulted
- Location: B
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FAP MSG DOOR 3L SLIDE PRESSURE.   ON ARRIVAL NO POST FLIGHT FAULTS. T/S. REPLACED DEU B 300RH5.  ORIG SUBMISSION DATE: 1/13/2023
